Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``Games and general distributive laws in Boolean algebras''


Author: Natasha Dobrinen
Journal: Proc. Amer. Math. Soc. 131 (2003), 2967-2968
MSC (2000): Primary 03G05, 06E25; Secondary 03E40
Published electronically: April 1, 2003
Original Article: Proc. Amer. Math. Soc. 131 (2003), 309-318.
MathSciNet review: 1974356
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dobrinen, Games and general distributive laws in Boolean algebras, Proc. Amer. Math. Soc. 131 (2003), 309-318.
  • 2. M. Foreman, Games played on Boolean algebras, J. Symbolic Logic 48 (3) (1983), 714-723. MR 85h:03064

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03G05, 06E25, 03E40

Retrieve articles in all journals with MSC (2000): 03G05, 06E25, 03E40


Additional Information

Natasha Dobrinen
Affiliation: Department of Mathematics, The Pennsylvania State University, 218 McAllister Building, University Park, Pennsylvania 16802
Email: dobrinen@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07197-1
PII: S 0002-9939(03)07197-1
Received by editor(s): October 7, 2002
Published electronically: April 1, 2003
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2003 American Mathematical Society